Previous |  Up |  Next


Title: Über eine fastlineare partielle Differentialgleichung von nichthyperbolischen Typus (Vorläufige Mitteilung) (German)
Title: On an lamost linear partial differential equation of nonhyperbolic type (Preliminary communication) (English)
Author: Horáček, Oldřich
Author: Výborný, Rudolf
Language: German
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 7
Issue: 3
Year: 1966
Pages: 261-264
Category: math
MSC: 35-45
MSC: 35Qxx
idZBL: Zbl 0141.29602
idMR: MR0206516
Date available: 2008-06-05T20:22:47Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] Rudolf VÝBORNÝ: Maximum principle for non-hyperbolic equations.University of Maryland, The Institute for Fluid Dynamics and Applied Mathematics, Lecture Series, No 42, 1964, 1-33.
Reference: [2] Takasi KUSANO: Remarks on some properties of solutions of some boundary value problems for quasi-linear parabolic and elliptic equations of the second order.Proc. Japan Acad., 39 (1963), 217-222. MR 0164150


Files Size Format View
CommentatMathUnivCarol_007-1966-3_1.pdf 288.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo